# SDR GTIA040491

- Difficulty date: May 5, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

G4 GALLEY FLOORBOARD AT STA 1117 TO STA 1287 (C) DELAMINATED.  FABRICATED NEW FLOORBOARD.
